# SDR USAA070221

- Difficulty date: March 19, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- Aircraft time: 57,915 hours, 57,915 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986 HAS CORROSION.  REMOVED DAMAGE & INSTALLED REPAIR PARTS PER EA 98538; CORR TASK C53-107-02; LEVEL 2, DEFECT SIZE: .5 INCH DIA.
